Does heart problem transfer generation to generation ?
I never new my mum or her side of the family when i was growning up and after finding them i found out my sister has heart problems and she just told me today my mum has found out she has something wrong with her heart and might need a pace maker so no i am really worried that there might be something wrong with mine and i might pass it onto my children. Do you think this is anything to worry about or shall i just forget about it. my dad did tell me once that when i was a few weeks old i got rushed to hospital because i could not breath properly but they never found anything wrong with me when i say sister she is a half sister not full
hello n welcome ....
first of all very few RARE heart disease MAY transferred to next generation.
most of the disease became obvious before the age of 5-10 years.
and rest of the disease comes during our NATURAL course of life, i.e. heart attack, angina etc.
secondly ur WORRY, that worry will not take u any where, only it will put in stress un-neccessorily.
regarding ur problem 2 childhood it may be common problem with young age.
so, dont worry n be happy, u r havinga strong heart.
wish u a HEALTHY n STRONG heart....
Recently, I have been having Heart Palputations at night. I could finally be drifting off to sleep, then suddenly my Heart gives off a hard pump and wakes me up for a while. I have also been having pain in the area of my ribs, and deal with this daily. I have Winter Asthma, and recently I ve had to take the larger solution two to three times a day, and its usually because I ve been feeling weaker and numb in worrying areas, like the back of my skull, over my face, and in parts of my body. I ve delt with Acute Bronchitis recently and Acute Sinusitis, and those seemed to have gone, but my condition has gotten worse. Like, how yesterday, there was a large numbness all over most of my skull/brain, but after taking the solution, it went away and my body felt better, somewhat. This all started around a month ago, when we though it was just a cold or the flu. Then in the second week, I got Bronchitis and all those other things, the third week Ibwas getting better then had to go to the ER, and now its the fourth week and Im getting worse... I think my body isn t generating enough blood, and my body makes me take the solution to help my heart pump and send out more blood throughout my body. I have been taking 2 peptobismo chewbles a day, one in the morning, one at night, to help with acid reflux, and three Bayer s chewable asprins everynight, to help with rib and heart pain, and it worked for a while, but now its just nothing. I have also been getting ice cold on the inside, but hot on the outside. Breathing is so-so but its alright, but the pain in my ribs and heart hurt horribly everyday multiple times a day. I have also been somewhat stressing and may be gaining anxiety recently from all this, as I have never been sick this badly, so it s all new to me, and I had to go to the ER from an allergic reaction to a type of penicillin a week and two days ago, and this severe pain only started recently, on Jan. 29. The ER had given me Benadryl and a Cortiosteriod (May have miss spelt that) when I was there, and gave me more benadryl Take for 10 days as needed for allergy symptoms and I don t know if it meant I had to take them for 10 days, or when I had allergy symptoms. They gave me some more cortiosteroids to take two days after on Jan. 28. I did, and had a horrible pain attack that night, so I set up an appointment with my doctor on the 29. I went, and he ignored basically everything pain wise and didn t know about anything that was happening. In the car, the entire roof of my mouth was blue. Its been getting better from that, but its still slightly blue down the middle. I did a few errands, and by the time I got home, I was in so much pain, and then proceeded to have an asthma attack. Then ever since then, I had to take the solution once everyday, and the last 2-3 days I have had to take it more than one, ranging from twice to three times. I have tried exercising the past three/four days, where I go outside for a few minutes (5-10, really) and that really makes me feel better, but it always causes me to need the solution an hour or two afterwards. I also believe I am loosing large amounts of weight, which is slightly terrifying to me. I weighed myself early and as my normal weight was 180lbs before all this (The sickness has been going on for over a month now.) and I was 165lbs. I drink around 2-3 bottles of water a day, eat soup, a turkey and cheese sandwhich, some eggs and swiss cheese scrambled together with a tortillia and then bananas. Since I ve been having acid reflux, I stop eating large solid foods at 7pm, and stop eating in general and getting ready for bed around 10pm, but if I do feel extremely hungry (Which I ve been having problems with recently aswell) I eat a banana or some crackers. (Very few though, as I had a horrible reaction with acid reflux recently (When the heart palputations started, really) and thats also when I started getting really sicker and was pale yesterday,and in so much pain I almost fainted. I am going to go to the Doctor s in a few minutes today actually, and we re going to see what he says, maybe do an x-ray to see if I broke a rib, a blood test, to see if I have anything, like cancer, or low blood sugar/ High blood pressure/ anemia. So, If you nees to know anything more, tell me in the email or whatever you are going to send me, and I ll tell you and what the doctor will say.
My uncle who is aged 63 years recently found his blood is thickened causing some problems in blood circulation He is heart patient. Any particular cause for this thicker blood generation. What is the cure to make blood thinner or normal. Anything by medicines and special diet care.
I was just diagnosed with watermelon abdomen. How much will this dx. affect the quality of my life? I am 63 and have had a Cabbage, replacement of aortic and mitral valves. I after the heart dx experienced ischemic bowel. Now I have a pacemaker. I also am taking coumidin therepy.?
My mother is 79 years old has had 2 heart valve replacements, angina, high cholestrol, has a pacemaker, and is on rampiril, plavix, carvedoil, and crestor and after taking her pills she gets sick, lightheaded, naseau, with headache and the room spins. Should i space out her meds, she takes the crestor at night but during day she feels horrible and is bedridden after she takes her pills for several hours.
My father had quadruple bypass surgery a couple of weeks ago - he is currently in a rehab center receiving physical therapy - in the past few days he has experienced (while doing exercises, walking to the shower, walking down the hall) a drop in his heart beat - it can go from 71 to below 30 - it then recovers - the emergency room doctor said it could be that he is on two medications to slow his heart rate down - maybe medications might need adjusting - his cardiologist has not seen him yet and his first appointment is scheduled for 8/3 - any suggestions that I can try and ease his mind - so far some people have said change of meds, others pacemaker??? Thank you
I have uneven heart beat that is lasts for hours and days on end. The heart beats normally for a few beats have a strong beat, halt for a longer period then resumes for a few beats then the same cycle repeats. I do not experience dizziness with this. I take Fosinopril ( 20 mg) and Amlopidine ( 5 mg). I have had this often on for a few years, then they seem to subside substantially once I was put on fosinpril. They used to increase substantially if I consume alcohol. In this case I wake up in the middle of the night with these symptoms and las for a few hours. I have stopped drinking completely for the last few years. But now I have them every day for hours. , Two weeks ago my doctor installed for me an on demand, two lead pacemaker for bradycardia. These uneven heart beats increase substantially even though interrogation of the pacemaker show an overall use of around 5 %. What should i
Age 84, pace maker, de-flib installed, pace maker installed, by-pass surgery 9 years ago, and now on cardiologist appropriate drug regimen, I note cold fingers when moving around, blue finger nails at base, as I resume quiet body activity coldness...
I am a patient with a condition called Left Bundle Block. A relatvely new drug was used to treat my condition with promising sucess called Levosimendan at the American Hospital in Paris It is hoped That further treatment with Levosimendan may help...
Dear Sir/ Madam, My father has been diagnosed with Bifascicular Block and Sinus Bradycardia . He is 72 years old, and had an angioplasty with stenting, some 4 years back. His ECG readings are as follows - QRS: 142 ms QT/ QTc: 440/ 409 ms PR:198 ms...